MathSciNet Relay Station
MathSciNet bibliographic data
MR2361858 (2008m:42052) 42C15 (47A20)
Czaja, Wojciech Remarks on Naimark's duality. Proc. Amer. Math. Soc. 136 (2008), no. 3, 867–871 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement